# SDR ASAA0741549

- Difficulty date: March 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- Aircraft time: 43,793 hours, 24,601 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 655384415
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT NET TIE DOWN FITTING WORN AT BS 787 LBL 18.  AFT CARGO NET TIE DOWN TRACK AT BS 727G+10 807+12 IAW SRM 53-00-53 REPAIR 2 (LBL 18).
